MAUDE Adverse Event Report: BD SUZHOU (MDS) BD NEXIVA DIFFUSICS W/MAXZERO 18G X 1.25 IN; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD NEXIVA DIFFUSICS W/MAXZERO 18G X 1.25 IN; INTRAVASCULAR CATHETER
Catalog Number 383588
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history record(chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record(dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable aeura rm5769 rev27(aa) indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
 
Event or Problem Description
It was reported that bd nexiva diffusics w/maxzero 18g x 1.25 in connection issues it was reported by customer that port attachment disconnected from catheter while flushing.Verbatim: rcc received a complaint via email.Email(s) attached.Port attachment disconnected from catheter while flushing.

Brand Name
BD NEXIVA DIFFUSICS W/MAXZERO 18G X 1.25 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20632062
Report Number9610847-2024-00340
Device Sequence Number7929756
Product Code FOZ
UDI-Device Identifier00382903835881
UDI-Public(01)00382903835881
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K233529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383588
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown